Article citationsMore >>

Jaiswal D. V., On a Generalized Fibonacci Sequence, Labdev Journal of Science and Technology, Part A, 1969, 7, 67-71.

has been cited by the following article:

Article

Some Properties of k-Jacobsthal Numbers with Arithmetic Indexes

1School of Studies in Mathematics, Vikram University, Ujjain (India)

2College of Horticulture, Mandsaur (M.P.)


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 4, 119-124
DOI: 10.12691/tjant-2-4-3
Copyright © 2014 Science and Education Publishing

Cite this paper:
Deepika Jhala, G.P.S. Rathore, Kiran Sisodiya. Some Properties of k-Jacobsthal Numbers with Arithmetic Indexes. Turkish Journal of Analysis and Number Theory. 2014; 2(4):119-124. doi: 10.12691/tjant-2-4-3.

Correspondence to: Deepika  Jhala, School of Studies in Mathematics, Vikram University, Ujjain (India). Email: jhala.deepika28@gmail.com

Abstract

In this paper, we derive various formulae for the sum of k-Jacobsthal numbers with indexes in an arithmetic sequence, say an+r for fixed integers a and r Also, we describe generating function and the alternated sum formula for k-Jacobsthal numbers with indexes in an arithmetic sequence.

Keywords